# SDR 20010613CW023

- Difficulty date: May 9, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Aircraft: N52472
- Make and model: Cessna 177RG
- Aircraft serial: 177R61196
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF SHOULDER HARNESS KITS THE HEAD LINER WAS REMOVED.  CORROSION WAS PRESENT AT FORE AND AFT UPPER, SPAR CAPS AND SKINS.  OWNER WAS ADVISED.  FURTHER INSPECTION FOUND CORROSION PRESENT UNDER LEAD SHEETS IN THE SAME AREA.  LEFT AND RIGHT ROOT RIB ASSEMBLIES ALSO HAD CORROSION PRESENT AS WELL AS A CRACK IN THE LEFT HAND ROOT RIB. PROPER INSPECTION PROCEDURE SHOULD HAVE CAUGHT THIS PRIOR TO REACHING THIS STAGE OF CORROSION.
